... 40 mg down to 20mg a day. I was going to continue to take 10mg starting next week. Should I be concerned. I am 65. I have been taking this medicine for depression for approx. 20 yrs.
Did you ask the chiropractor why he thought Paxil was a bad drug? If not, I would ask the doctor that prescribed the Paxil why the chiropractor might think so. Considering you have taken it for about 20 years and apparently have not had any severe side effects, I definitely would contact he doctor prescribing it before making any changes in dose or quitting the medication. Chiropractors are famous for using alternative therapies versus medications and perhaps this is one such chiropractor and would probably be against most medication anyway. Like I said contact the doctor prescribing the medication and maybe have lab work done and if you have side effects discuss it with that doctor versus a chiropractor.
Hi, Patty! I agree! Chiropractors are not trained in dispensing psychotropic medications and I would recommend consulting with your prescribing doctor/psychiatrist for professional advice. You should never attempt to withdraw from these medications on your own because you may experience discontinuation symptoms and a resurgence of your original symptoms.
Best regards, Wildcat
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2015 • 3 answers
Posted 17 May 2015 • 4 answers
Posted 4 Aug 2016 • 4 answers
Posted 12 Aug 2016 • 2 answers
Posted 27 Oct 2017 • 2 answers